# SDR DL73K002102

- Difficulty date: October 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 47,625 hours, 37,673 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 10078
- Condition: Leaking
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK FAILED, CAUSING TOTAL DEPLETION OF CREW 02 SYSTEM.  REPLACED F/O O2 MASK AND CREW OXYGEN BOTTLE.
